Dr. Öğr. Üyesi

Nigar Tuncer


Globalization Theorems in Topology

Lambert Academic Publishing AG &Co. KG, (2010).


Concerning inversible fibrations, Globalizations and Triviality of Maps

Houston Journal of Mathematics, Vol 40 No2(2014).

Strengthened Michael’s theorem and its applications to maps and space

International Journal of Pure and Applied Mathematics, Vol. 111 No 2 (2016).

Existence of periodic solution of Tumor growth model with vaccine interaction

Topological Methods in Nonlinear Analysis, Vol. 55 No 1 (2020)